# SDR FDEA201012164699

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724258920000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E RIB AT WIAX 62.70 HAS EDGE DAMAGE ON THE SPAR ATTACH FLANGE. REMOVED DAMAGE FROM THE SPAR AREA IAW EA 6-5730-136705.
